# SDR F3LA202004020025

- Difficulty date: April 1, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N235FR
- Make and model: Airbus A320-214
- Aircraft serial: 7272
- Aircraft time: 17,080 hours, 5,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONTINUED TROUBLESHOOTING, IAW A320 TSM 25-62-00-810-819H.  FOUND CONNECTOR 2872 VC LOOSE, AFTER RECONNECTING OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001.  08/20/2020-SUPPLEMENT-CORRECTIVE ACTION: TROUBLESHOOTING PERFORMED IAW A-320-33-07-00-810-860.  REMOVED AND REPLACED EPSU 13WL, IAW AMM A-320-0357-38-000-001.  REMOVED AND REPLACED L2 DOOR SLIDE, IAW AMM A-320-25-62-44-400-006.  DISCREPANCY: DURING HEAVY SERVICE CHECK, OPERATIONAL CHECK OF EMERGENCY LIGHTS FAILED.  FAULTING EPSU (13WL) AFT L/ DEU B (300RH7).  CORRECTIVE ACTION: PLACED L2 DOOR SLIDE ON MEL 25-61-02A CONTROL NR 1162136 DD 04/14/2020 PER TSM.
